Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2013, Special Issue (2013), Article ID 527417, 5 pages.

Note on the Hahn-Banach Theorem in a Partially Ordered Vector Space

Toshiharu Kawasaki, Masashi Toyoda, and Toshikazu Watanabe

Full-text: Open access

Abstract

Using a fixed point theorem in a partially ordered set, we give a new proof of the Hahn-Banach theorem in the case where the range space is a partially ordered vector space.

Article information

Source
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 527417, 5 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807738

Digital Object Identifier
doi:10.1155/2013/527417

Mathematical Reviews number (MathSciNet)
MR3082003

Zentralblatt MATH identifier
1271.46002

Citation

Kawasaki, Toshiharu; Toyoda, Masashi; Watanabe, Toshikazu. Note on the Hahn-Banach Theorem in a Partially Ordered Vector Space. J. Appl. Math. 2013, Special Issue (2013), Article ID 527417, 5 pages. doi:10.1155/2013/527417. https://projecteuclid.org/euclid.jam/1394807738


Export citation

References

  • R. Cristescu, Topological Vector Spaces, Editura Academiei, Bucharest, Romania, 1977, Translated from the Romanian by Mihaela Suliciu.
  • P. M. Nieberg, Banach Lattices, Springer, Heidelberg, Germany, 1991.
  • A. C. Zannen, Riesz Spaces II, North Holland, Amsterdam, The Netherlands, 1984.
  • N. Hirano, H. Komiya, and W. Takahashi, “A generalization of the Hahn-Banach theorem,” Journal of Mathematical Analysis and Applications, vol. 88, no. 2, pp. 333–340, 1982.
  • S. Kakutani, “Two fixed-point theorems concerning bicompact convex sets,” Proceedings of the Imperial Academy, vol. 14, no. 7, pp. 242–245, 1938.
  • C. D. Aliprantis and O. Burkinshaw, Locally Solid Riesz Spaces with Applications to Economics, vol. 105 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2nd edition, 2003.
  • B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge University Press, New York, NY, USA, 2nd edition, 2002.
  • M. M. Fel'dman, “Sufficient conditions for the existence of supporting operators for sublinear operators,” Sibirskiĭ Matematičeskiĭ Žurnal, vol. 16, pp. 132–138, 1975 (Russian).
  • T. Kawasaki, M. Toyoda, and T. Watanabe, “The Hahn-Banach theorem and the separation theorem in a partially ordered vector space,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 1, pp. 111–117, 2011.
  • W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces I, North Holland, Amsterdam, The Netherlands, 1971.
  • N. Bourbaki, Topologie Générale, Hermann, Paris, France, 1940.
  • W. A. Kirk, Fixed Point Theory: A Brief Survey, Universidas de Los Andes, Mérida, Mexico, 1990.
  • H. Kneser, “Eine direkte ableitung des zornschen lemmas aus dem auswahlaxiom,” Mathematische Zeitschrift, vol. 53, pp. 110–113, 1950.
  • T. C. Lim, “On minimal (maximal) common fixed points of a commuting family of decreasing (increasing) maps,” Differential and Difference Equations and Applications, pp. 683–684, 2006.
  • A. L. Peressini, Ordered Topological Vector Spaces, Harper & Row, New York, NY, USA, 1967.